Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 77, NWS Miami, FL

June 30, 2025Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 30, 2025, 3:56 PM EDT for Collier County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2025, 3:56 PM EDT (19:56 UTC)
Expired
Jun 30, 2025, 4:19 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 97 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Key West, FL (KNQX), launched 12:00Z, 7.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Key West, FL at 12:00Z on 2025-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Key West, FL at 12:00Z on 2025-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS52 KMFL 301956
SVRMFL
FLC021-302030-
/O.NEW.KMFL.SV.W.0077.250630T1956Z-250630T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
356 PM EDT Mon Jun 30 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  South central Collier County in southwestern Florida...

* Until 430 PM EDT.

* At 356 PM EDT, a severe thunderstorm was located over Carnestown,
  or near Everglades City, moving northwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chokoloskee, Everglades City, Plantation Island, Carnestown,
  Copeland, Big Cypress National Preserve, Jerome, and Port Of The
  Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2587 8119 2577 8139 2596 8157 2605 8130
TIME...MOT...LOC 1956Z 146DEG 12KT 2589 8136 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CWC
1 follow-up statement
387 
WWUS52 KMFL 302019
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
419 PM EDT Mon Jun 30 2025

FLC021-302029-
/O.CAN.KMFL.SV.W.0077.000000T0000Z-250630T2030Z/
Collier FL-
419 PM EDT Mon Jun 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COLLIER COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 2587 8119 2577 8139 2596 8157 2605 8130
TIME...MOT...LOC 2018Z 146DEG 12KT 2595 8141 

$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:27 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 30, 1:27 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
127 PM EDT Mon Jun 30 2025

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1258 PM EDT Mon Jun 30 2025

NEAR TERM: The strong southeasterly flow has kept Atlantic coast
clear of showers this morning. With the Gulf breeze and diurnal
heating, this afternoon is expected to become active, especially
in the interior and SW FL, with sea breezes and outflow
boundaries. The 18Z sounding has not composed yet, but the
forecast soundings continue to support atmospheric conditions for
an afternoon and early evening with scattered showers and
thunderstorms. Any passing storms will bring the potential for
hazards such as gusty winds, small hail, lightning, and heavy
rainfall.

EXTENDED OUTLOOK: Uncertainty remains high as we move into the
extended forecast...the latest National Hurricane Center update
kept the potential for a tropical disturbance at 20% chance in the
next 7 days. Regardless of tropical format or not, the incoming
moisture and activity will bring a holiday weekend with plentiful
rainfall and potential for hydro hazards in the Florida Peninsula.
Conditions will continued to be monitored.
For the latest updates: weather.gov/mfl or nhc.noaa.gov

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 128 AM EDT Mon Jun 30 2025

Conditions across South Florida will remain unsettled this week,
with scattered showers and strong thunderstorms possible each
afternoon. Surface high over the western Atlantic ocean will
continue to promote light southeasterly flow across the region
today, and convective development will be (mostly) driven by local
mesoscale processes, with daytime heating and sea breeze and other
boundary collisions playing a pivotal role. The presence of a
lingering tropical upper tropospheric trough (TUTT) over the Bahamas
will act to enhance activity, with forecast soundings showing CAPE >
3000 J/kg, 500 mb temperatures staying below -8C and lapse rates 6-7
C/km in the early afternoon hours. Strong thunderstorms could be
possible as a result, capable of heavy downpours, damaging wind
gusts and perhaps some small hail, mainly after 5PM and into the
early night hours. Convection will be mainly focused over the
interior, southwest FL and the Lake Okeechobee area.

On Tuesday, mid-level troughing will begin to develop across the
Midwest, eventually absorbing the TUTT as it continues to drift
northward. Meanwhile, an associated surface low and frontal
boundary will move across the Eastern Seaboard, pushing the
western Atlantic surface high further south. As a result, surface
winds across South Florida will start to veer from the
south/southeast, leading to convective activity each afternoon
becoming more concentrated across northern portions of the CWA
instead of interior and southwest Florida. At the same time, the
last of the lingering Saharan Dust will clear out and deep
moisture will return with the southerly flow, with PWATs climbing
into 1.9-2.1 inch range, potentially leading to heavy rainfall
and localized flooding with any strong convection on Tuesday.

High temperatures will remain typical for this time of year as they
will rise into the upper 80s and lower 90s across most areas. Heat
indices across the interior and southwest Florida could peak in the
low 100s. Balmy conditions overnight, with lows in the upper 70s and
upper 80s along the coasts, and low 70s across the interior.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 128 AM EDT Mon Jun 30 2025

Uncertainty increases in the extended period as the
aforementioned frontal boundary stalls out across the southeast
U.S. later this week, pushing the surface high further south and
away from the Florida peninsula. Deep moisture will return to the
area as southerly flow prevails, with PWATs climbing above 2
inches each day, and model guidance agrees in keeping elevated
chances for showers and thunderstorms across northern portions of
the CWA each afternoon through the long term period. Model QPF
also hints at heavy downpours with some of these showers and
thunderstorms each evening, with values in the 1-2 inch range
each day in the Lake Okeechobee area.

Uncertainty in the long term forecast stems from the possibility
of a disturbance developing sometime later this week. Some of the
deterministic guidance hints at an area of low pressure
potentially forming somewhere along the stalled frontal boundary
(could be over the Gulf waters, or over the Panhandle, or even
over the Gulf Stream waters). However, the lack of model consensus
or a consistent trend continues to complicate the forecast. If a
system does develop, it could potentially help enhance the
aforementioned chances for showers and thunderstorms across the
region, and elevate the potential for severe and flooding impacts.
This scenario will need to be monitored closely in the coming
days.

Seasonably warm temperatures will continue each day.

&&

.AVIATION...
(18Z TAFS)
Issued at 1258 PM EDT Mon Jun 30 2025

SE winds have increased, including occasional gusty conditions,
with the Atlantic breeze at the east coast TAF sites. There will
be an afternoon westerly Gulf breeze this afternoon at APF. SCT
showers and thunderstorms late in the day mainly over interior and
Gulf coast South FL. ISO/SCT MVFR ceilings possible throughout
the period, especially with passing showers and thunderstorms.

&&

.MARINE...
Issued at 128 AM EDT Mon Jun 30 2025

Gentle southeasterly winds prevail through midweek as surface high
remains in place over the western Atlantic. This feature could shift
southward later this week, resulting in more southerly flow across
all local waters.  Seas across the Atlantic and Gulf waters will
remain at 2 feet or less through the weekend and into early next
week. Scattered showers and thunderstorms will be possible across
the local waters each day. Any thunderstorm can produce brief
periods of rough seas along with gusty and erratic winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  89  79  90 /  30  60  30  40
West Kendall     74  90  75  90 /  30  60  30  40
Opa-Locka        79  91  79  92 /  30  60  30  40
Homestead        78  89  78  90 /  30  50  30  30
Fort Lauderdale  79  88  79  89 /  30  60  30  50
N Ft Lauderdale  79  89  78  89 /  30  60  30  50
Pembroke Pines   80  93  81  93 /  30  60  30  50
West Palm Beach  77  88  76  90 /  30  70  40  60
Boca Raton       77  91  78  91 /  30  70  40  60
Naples           73  89  76  89 /  40  60  30  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...JS
SHORT TERM...ATV
LONG TERM....ATV
AVIATION...JS

In the hours before

Special weather statement, Jun 30, 3:41 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
341 PM EDT Mon Jun 30 2025

FLZ066-070-302015-
Hendry FL-Inland Collier County FL-
341 PM EDT Mon Jun 30 2025

...A strong thunderstorm will impact portions of central Collier and
south central Hendry Counties through 415 PM EDT...

At 341 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles north of Copeland, or 13 miles south
of Ave Maria, moving northwest at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Golden Gate Estates, Hendry Correctional, Miles City,
Sunniland, Picayune Strand State Forest, Deep Lake, and Intersection
I-75 And Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2631 8117 2603 8129 2610 8165 2636 8147
TIME...MOT...LOC 1941Z 116DEG 11KT 2615 8136

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, Jun 30, 3:48 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Mon Jun 30 2025

FLZ069-070-302015-
Coastal Collier County FL-Inland Collier County FL-
348 PM EDT Mon Jun 30 2025

...A strong thunderstorm will impact portions of south central
Collier County through 415 PM EDT...

At 348 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Plantation Island, or over Everglades
City, moving northwest at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Everglades City, Plantation Island, Carnestown, Copeland, Fakahatchee
Strand State Preserve, Jerome, Port Of The Island, and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2607 8147 2603 8130 2586 8120 2580 8129
      2580 8134 2585 8139 2586 8147 2588 8146
      2589 8148 2588 8151 2586 8151 2589 8154
      2590 8151 2590 8152 2592 8156 2590 8154
      2590 8156 2594 8160
TIME...MOT...LOC 1948Z 143DEG 12KT 2587 8134

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:29 PM EDTSpecial Marine WarningMFL31 min
Jun 30, 3:41 PM EDTSpecial Weather StatementMFLCollier34 min
Jun 30, 3:48 PM EDTSpecial Weather StatementMFLCollier27 min
Jun 30, 4:17 PM EDTSpecial Weather StatementMFLHendry28 min
Jun 30, 4:20 PM EDTSpecial Weather StatementMFLCollier25 min
Jun 30, 4:21 PM EDTSpecial Marine WarningMFL24 min
Jun 30, 4:45 PM EDTAreal Flood AdvisoryMFLCollier2 hr
Jun 30, 4:48 PM EDTSpecial Weather StatementMFLCollier27 min
Jun 30, 4:52 PM EDTSpecial Weather StatementMFLHendry23 min
Jun 30, 5:33 PM EDTSpecial Marine WarningMFL27 min
Jun 30, 5:44 PM EDTSpecial Weather StatementMFLGlades31 min
Jun 30, 6:22 PM EDTSpecial Marine WarningMFL38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.